| Catalog Number |
6001-088-327 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/07/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that at the user facility the device was found with the suction end broke in two.No medical intervention and no adverse consequences were reported with this event.As this event did not occur during a procedure, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description